toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Arbelaez, H.; Hernandez, R.; Sierra, W. doi  openurl
  Title Lower and upper order of harmonic mappings Type
  Year 2022 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 507 Issue 2 Pages 125837  
  Keywords Harmonic mapping; Lower order; Upper order; Concave functions; Linearly connected domain; Schwarzian derivative  
  Abstract In this paper, we define both the upper and lower order of a sense-preserving harmonic mapping in D. We generalize to the harmonic case some known results about holomorphic functions with positive lower order and we show some consequences of a function having finite upper order. In addition, we improve a related result in the case when there is equality in a known distortion theorem for harmonic mappings with finite upper order. Some examples are provided to illustrate the developed theory. (C) 2021 Elsevier Inc. All rights reserved.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247X ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000775539700031 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1557  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: